Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1
2010 year
Authors: Borodin Alexei, Shlosman S.

Gibbs Ensembles of Nonintersecting Paths, http://arxiv.org/abs/0804.0564, Communications in Mathematical Physics, Volume 293, Number 1 / January, 2010
Go to publication

2009 year
Authors: Bellissard, Charles Radin Jean, Shlosman S.

The characterization of ground states, http://arxiv.org/abs/0907.5393.
Go to publication

2009 year
Authors: Vladimirov A., Shlosman S., Rybko A.

Spontaneous resonances and the coherent states of the queuing networks// Proc. of Dobrushin International Conference, Moscow. July 2009. , . 149-156.

2009 year
Authors: Vladimirov A., Shlosman S., Rybko A.

Spontaneous resonances and the coherent states of the queueing networks// Journal of statistical physics. 2009. V. 134, N. 1, P. 67-104.

2008 year
Authors: Shlosman S.

Rybko, A. N.; Shlosman, S.B.: Phase transitions in the queuing networks and the violation of the Poisson hypothesis. Mosc. Math. J. 8 (2008), no. 1, 159--180.

2008 year
Authors: Shlosman S.

Ioffe, D. and Shlosman, S.: Ising model fog drip: the first two droplets, In: "In and Out of Equilibrium 2", Progress in Probability 60, 365-382, eds. M.E. Vares, V. Sidoravicius, Birkhauser, 2008.

2008 year
Authors: Shlosman S.

Rybko, A. N.; Shlosman, S.B. and Vladimirov A.: Spontaneous Resonances and the Coherent States of the Queuing Networks, J. Stat Phys (2008) 134: 67--104.

2008 year
Authors: Vladimirov ., N. Rybko A., Shlosman S.

Absence of Breakdown of the Poisson Hypothesis I. Closed Networks at Low Load, 2008 http://arxiv.org/abs/0811.3577, submitted to Queueing Systems.
Go to publication

2007 year
Authors: Shlosman S.

A.C.D. van Enter, S.B.Shlosman: First-order transitions for very nonlinear sigma models. John Lewis memorial volume: Markov Processes Relat. Fields 13, 239--249 (2007)

2007 year
Authors: Shlosman S.

Senya Shlosman and Yvon Vignaud: Dobrushin Interfaces via Reflection Positivity, CMP Volume 276, Number 3, pp. 827-861, 2007.

2006 year
Authors: Shlosman S.

Rybko, A. N.; Shlosman, S.B. and Vladimirov A. Self-averaging property of queuing systems, http://fr.arxiv.org/abs/math.PR/0510046, Problems of Information Transmission, 42 , Issue 4 (December 2006) Pages: 344 - 355.

2006 year
Authors: Shlosman S.

Senya Shlosman. Large Deviations in Equilibrium Statistical Mechanics, in: Encyclopedia of Mathematical Physics, eds. J.-P. Françoise, G.L. Naber and Tsou S.T. Oxford: Elsevier, 2006 (ISBN 978-0-1251-2666-3), volume 3, page 261-263.

2006 year
Authors: Shlosman S.

Senya Shlosman. Metastable States, in: Encyclopedia of Mathematical Physics, eds. J.-P. Françoise, G.L. Naber and Tsou S.T. Oxford: Elsevier, 2006 (ISBN 978-0-1251-2666-3), volume 3, page 417-420.

2006 year
Authors: Shlosman S.

Senya Shlosman. Wulff Droplets, in: Encyclopedia of Mathematical Physics, eds. J.-P. Françoise, G.L. Naber and Tsou S.T. Oxford: Elsevier, 2006 (ISBN 978-0-1251-2666-3), volume 5, page 462-464.

2005 year
Authors: Shlosman S.

A.C.D. van Enter, S.B.Shlosman: Provable first-order transitions for liquid crystal and lattice gauge models with continuous symmetries, http://fr.arxiv.org/pdf/cond-mat/0306362, Communications in Math. Physics, v. 255, n. 1, pp. 21 - 32, 2005.

2005 year
Authors: Shlosman S.

A.N. Rybko, S.B. Shlosman: Poisson Hypothesis for Information Networks. I. http://fr.arxiv.org/PS_cache/math/pdf/0406/0406110.pdf. Sinai"s Festschrift, Moscow Math. J., v.5, 679-704, 2005, Tsfasman"s Festschrift, Moscow Math. J., v.5, 927-959, 2005.

2005 year
Authors: Shlosman S.

A.N. Rybko, S.B. Shlosman: Poisson Hypothesis: combinatorial aspect. Problemy Peredachi Informatsii 2005, V41, N3, pp. 51-57. Problems of Information Transmission, Volume 41, Number 3 Pages: 230 - 236, 2005

2005 year
Authors: Shlosman S.

Thierry Bodineau, Roberto H. Schonmann, Senya Shlosman. 3D crystal: how flat its flat facets are? http://fr.arxiv.org/pdf/math-ph/0401010, Communications in Math. Physics. v. 255, n. 3, pp. 747 - 766, 2005.

2004 year
Authors: Shlosman S.

S.B. Shlosman, V.A. Zagrebnov: Magnetostriction Transition, http://arXiv.org/abs/math-ph/0305026, Journal of Statistical Physics, 2004, vol. 114, no. 3/4, pp. 563-574.

:    Page: 1
Search for publications of S. Shlosman
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site